# SDR ASOA201702051151

- Difficulty date: February 5, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 30,876 hours, 22,205 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: SH670320753
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27L INTERCOSTAL ATTACH FLANGE HAS CORROSION FROM BS 349-364.   REMOVED AND REPLACED INTERCOSTAL ATTACH FLANGE IAW SRM 51-40-11-001-001-A01,51-42-20-001-001-A01, AND 51-42-06-001-001-A01.
